Is increased heart rate post an intercourse a symptom of HIV?
you need to be tested
Hello and thank you for your question.
The increase in heart rate is probably because you are anxious about this. In order to be sure you are not infected you need to get tested now and again in 3 months. If both tests are negative then you can feel safe that you did not contract HIV. Early infection with HIV can seem like a cold or some people have no symptoms at all.
The only way to assure that you are not infected is testing.
Please use condoms in the future and take care of yourself.
would have been good
It would have been good if you had gotten the post exposure medicine but if the doctor did not think your risk was great then sometimes they decide not to use it. Make sure to get tested again in 3 months to make sure that you are negative.
I agree that is not a big risk
Hello and thanks for the follow up.
I agree with the doctor that said this is low risk. A two week old scab is not like having an open wound. Also you are less likely to get infectious body fluids in the rectum than you would in a vagina. Try not to worry. I think this is low risk. Just get tested again in 3 months to make sure.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Warfarin increased heart rate
- Increased heart rate post concussion
- Increased heart rate and underweight
- Increased heart rate and tremors
- Post nasal drip and increased heart rate
- Symptoms of Increased heart rate
- Lisinopril and increased heart rate
- Inhalation increases heart rate
- Tonsillitis with increased heart rate
- Ovulation increased heart rate
- What causes gas, stomach gurgling and fullness in upper chest?
- Is it not safe to have Amoxicillin for heart murmur?
- Suggest treatment for constipation and tenderness on the sides
- Suggest treatment for Angioedema and severe swelling in limbs and face
- Suggest treatment for soft stool
- What causes hair loss?
- Suggest treatment for fever, sore throat, cough and diarrhea
- Suggest treatment for severe pain due to arthritis in spine and both hands
- Can Requip and Sinemet be taken together?
- What causes gritty, white discharge during urination?